Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Destructible and indestructible Blaschke products

Author: H. Stephen Morse
Journal: Trans. Amer. Math. Soc. 257 (1980), 247-253
MSC: Primary 30D50
MathSciNet review: 549165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A special case of destructibility for Blaschke products is introduced and studied. An example is given of a destructible Blaschke product which becomes indestructible when a single point is deleted from its zero-set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D50

Retrieve articles in all journals with MSC: 30D50

Additional Information

PII: S 0002-9947(1980)0549165-3
Keywords: Blaschke product, inner function, singular harmonic function, minimal harmonic function, Poisson-Stielties integral representation
Article copyright: © Copyright 1980 American Mathematical Society